Welcome, Guest. Please login or register.
November 28, 2022, 04:28:06 am

Login with username, password and session length


Members
Stats
  • Total Posts: 766770
  • Total Topics: 65448
  • Online Today: 134
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 81
Total: 83

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Recent Posts

Pages: [1] 2 3 ... 10
1
Hi Dave.  I suspect the culprit is my prophylactic course of Septrim.  But thats not a given.  I have been exercising and working out at increasing kevels since i ealked out of hospital and this could impact creatine levels so this weeks when i get my next set of tests done ill refrain from any seeious exertion for at least 48 hours before.  Docs arent too worried at this stage as max creatine is 1.24 but they want to watch the steadily increasing level. 

Other than that i have no other symptoms (headache, nausea, diahhrea etc) outside sensitive itchy skin which has been improving.  All other blood work moved within normal range post hospital (except cd4 and lymphocytes).   Hoping this weeks test will show stabalized kidney function, increased CD4 above 200 and UD viral load both for first time.  Fingers crossed.  Once stabilised docs want to switch me from triumeq to dovato,  and from crestor to lipitor (not sure why as crestor seems to be the  better cholesterol reducer?)
2
High deductible with an HSA. HSA plans are fantastic because of their multiple tax advantages.

Looks like I'll be departing UHC at the end of this year. My employer is switching to Aetna. At first I was worried that I couldn't find a similar program. However, earlier this year Washington State passed a law that requires insurance companies to count payment assistance and coupons towards deductibles, woo hoo! I plan to switch back to Juluca and use a copay card on Jan 1st. That one 90-day fill will satisfy my deductible (which is only $3000) for the year.
3
Living With HIV / Re: Multiple Side-effects
« Last post by Quint1976 on Yesterday at 04:54:55 am »
Hi Matt,

thanks for your reply.
will do and keep you guys updated.

I wish you Happy Holidays in advance as well 👍
4
Do I Have HIV? / Re: Exposure/risk
« Last post by Jim Allen on November 26, 2022, 03:37:56 pm »
Whatever is making you feel unwell it has nothing to do with HIV from the concerned activities in May and June 2021 with the sex workers.

See your healthcare provider and treat whatever is making you feel unwell and use condoms for any intercourse, finally as you are sexually active get an STI & HIV screening yearly out of standard routine.
5
Estoy infectado? / Re: Duda sexo oral insertivo
« Last post by Jim Allen on November 26, 2022, 03:34:15 pm »
Sin riesgo de VIH, °cero!

Adelante con su vida
6
Estoy infectado? / Re: Duda sexo oral insertivo
« Last post by Xd1942 on November 26, 2022, 01:46:13 pm »
Buenas tardes, una pregunta: habria riesgo en el caso de que yo frote sus genitales con mi mano (pero ella estaba con ropa) la cual estaba algo humeda con sus fluidos y yo unos 5 segundos despues tocara accidentalmente mi labio? (Si tuviera heridas en el labio habria riesgo?) Nuevamente muchas gracias por su apoyo :3
7
Living With HIV / Re: Multiple Side-effects
« Last post by Matths on November 26, 2022, 08:24:42 am »
Wise decision to start treatment and Iím a big fan of Dovato. I hope it works for you too. The key here is really in just taking it, making it part of your daily routine and it will do the trick. Keep us informed with your follow-up lab results in January! Enjoy the upcoming holidays! Best Matt
8
Do I Have HIV? / Re: Exposure/risk
« Last post by Onestop on November 26, 2022, 08:10:06 am »
Made she she got treated as well.

Thanks. Just hard shaking this anxiety. Over 15 month laters, stress combined with anxiety I think might be causing my symptoms.
9
Living With HIV / Re: Multiple Side-effects
« Last post by Quint1976 on November 26, 2022, 04:36:49 am »
Small update :

I went to the hospital last Wednesday for a checkup and got the results back from the latest labworks.
Well with a VL count of 185.450 and a CD4 count of 385 (viral load doubled numbers again since September !) i really had no choice then to discuss taking meds again.
Did keep the pointers from you guys in my head so i told the doc that i don't want the same components again like i had from the last 5 tries !
She said ok then we try Dovato and see how you react.

Well took the first pill Thursday and since i'm only just started there is no telling how it will go but for now i feel fine without any major side-effects.
The only weird thing i feel at the moment is that my temple hurts on the left side of my face but nothing major.
I'm determined to sit this out hoping that it will go away and finally give me the matching pill that i needed to go on with for the rest of my life (bar any changes like say a cure  ;) )
Have to return for labs early January to see how Dovato is kicking HIV's ass but for now i'm hopeful and i haven't been for a long time.

Keep you guys posted and have a great weekend !
10
Questions About Treatment & Side Effects / Re: Starting Cabenuva
« Last post by YesImpoz on November 25, 2022, 10:04:00 pm »
It's nice to meet you guys. I'll be given the injection once a month and then every two months after that. I'll let you guys know how that goes. I'm nervous in regards to the injection lol.
Pages: [1] 2 3 ... 10

Terms of Membership for these forums
 

© 2022 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.